# SDR FDEA201109073734

- Difficulty date: September 7, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327994300200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT 161GF FLOOR PANEL EDGE AREA GOT IMPACT DAMAGED.  MEASURED THE DAMAGED AREA IS 15 1/2"X DIA. IS NOT WITHIN THE ALLOWABLE DAMAGED LIMITS. FABRICATED A NEW FLOOR PANEL WITH THE EDGE FILLER, INSERTS AND ADHESIVE IAW SRM 53-10-20, AND DWG 17A53279963. THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
